# SDR C2XA09IA229

- Difficulty date: September 12, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145EP
- Aircraft serial: 145011
- Aircraft time: 24,213 hours, 22,978 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: AC251B12
- Condition: Defective
- Location: Windshield
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - DURING CLIMB THE CREW REPORTED A LOUD NOISE AND VIBRATION FROM THE WINDSHIELD AREA.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE CAPTAINS HUMPSEAL ON DMI, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  MAINTENANCE REPAIRED THE CAPTAINS HUMPSEAL.  REMOVED THE DMI, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
